Dark Rage effects?
- 05-15-2012, 01:15 PM
Dark Rage effects?
I recently began using MHP's Dark Rage as my preworkout supp and so far am pleased with the energy and intensity I get from it. After my workout today tho, my wife noticed my arms were purple, especially around the elbows. Is this a normal effect of vasodilation? It went away after I held my arms over my head for a few minutes.
- 05-15-2012, 01:43 PM
That doesn't sound good. Sounds like poor circulation to the area which is the exact opposite of what's supposed to happen. I've ran a tin once and it was alright but it messed with my stomach.By believing passionately in something that still does not exist, we create it. The nonexistent is whatever we have not sufficiently desired.
- 05-15-2012, 02:05 PM
That's what I was worried about. I'm unbalanced, (back isn't as built as front), and have been working to build my back more because I've heard it can cause circulation problems to the arms aside from just lookin bad. Hopefully I can correct it soon.
05-15-2012, 06:16 PM
I had the same exact effect when I was on that supplement but my shoulders would turn purple and now after about a year later they still turn purple when I get my shouldersOriginally Posted by bomcgraw
05-15-2012, 06:19 PM
all I do to get rid of the blood, cuz I think what it is just blood with a lack of o2 in that area, I massage my shoulder and the it goes away
05-15-2012, 08:09 PM
MAN Sports Online Lead Rep and Sales
Like us on Facebook! Follow me on Instagram: Rob_MANSports
05-15-2012, 08:50 PM
Ya I'll definitely talk to the dr about it next time I'm in his office. Thanks for the help guys.
05-15-2012, 09:22 PM
Hey if you remember when you do go see the doctor please report back and let us know if it's anything significantOriginally Posted by bomcgraw
05-15-2012, 09:27 PM
No problem. I should be goin for a check up in a week or 2 and I'll let y'all know.
05-17-2012, 10:59 AM
Yeah I'm curious to hear what the doc says. See if it has any correlation.
By believing passionately in something that still does not exist, we create it. The nonexistent is whatever we have not sufficiently desired.
05-17-2012, 11:55 AM
I have used this in the past and it was way too much for me in one full serving. The stomach cramps and nausea were insane. The only way i could survive the use of this product was to use it in thirds (1/3 scoop) dosed three times through out the day. However, pumps were insane and my energy at the gym was incredible.
05-17-2012, 01:30 PM
Ya I've been splitting the dose in half to prevent the nausea but the pumps and energy are great for me too. I haven't found a preworkout supp that doesn't bother my stomach tho so I try all the samples I can get. Maybe one day I'll find one lol.Originally Posted by JosNYC
05-17-2012, 02:02 PM
Superpump maxx by gaspari has been really good to me. Also, if you want a great pump minus the stim effect, Nutrex Niox has also been good. Cost with the nutrex stuff can get out of hand quickly.
05-17-2012, 03:18 PM
Cost is definitely a big factor in my choice lol. The super pump maxx looks reasonable tho. I'll have to try it once I'm out of the dark rage. Thanks for the tips.
06-05-2012, 08:16 PM
Ok I talked to a doctor about my arms turning purple after workin out. He said the Dark Rage just made visible a problem that was already there. I've damaged my shoulders in the past (dislocations, cartilage damage, etc), and my posterior delts are underdeveloped allowing the shoulder to be pulled forward. This is interfering with blood flow when my arms are in certain positions. So, because I had taken a vasodilator more blood was getting into my arms but it was having trouble getting out. I've adjusted my training program to fix it. Hope this helps you guys that were wondering.
Similar Forum Threads
- By Rah22491 in forum SupplementsReplies: 18Last Post: 04-25-2009, 11:41 AM
- By SOLRAC in forum SupplementsReplies: 2Last Post: 04-16-2009, 02:29 PM
- By hog928 in forum SupplementsReplies: 6Last Post: 03-27-2009, 07:10 AM
- By jdboucher in forum SupplementsReplies: 5Last Post: 02-28-2009, 03:50 PM
- By fullnelly25 in forum SupplementsReplies: 3Last Post: 01-24-2009, 05:46 PM